Die complexe Multiplication der Thetafunctionen


Mathematische Annalen (1889)

  • Volume: 34, page 465-472
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Scheibner. "Die complexe Multiplication der Thetafunctionen." Mathematische Annalen 34 (1889): 465-472. <http://eudml.org/doc/157454>.

author = {Scheibner},
journal = {Mathematische Annalen},
keywords = {complex multiplication},
pages = {465-472},
title = {Die complexe Multiplication der Thetafunctionen},
url = {http://eudml.org/doc/157454},
volume = {34},
year = {1889},

AU - Scheibner
TI - Die complexe Multiplication der Thetafunctionen
JO - Mathematische Annalen
PY - 1889
VL - 34
SP - 465
EP - 472
KW - complex multiplication
UR - http://eudml.org/doc/157454
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.